| Model Number |
CM2000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A right heart catheterization was performed to confirm the validity of the pressure sensor readings.The sensor was recalibrated, and the mean was increased by 4.8 mmhg.Readings were observed under the manufacturer's patient care network database.
Additional Manufacturer Narrative
No device analysis results are available because the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Per the instructions for use, right heart catheterization is required for system baseline (mean pressure) calibration and may be needed to recalibrate the baseline (mean pressure) in order to continue to use the system.